# SDR MASA2011080803406

- Difficulty date: August 5, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 21,651 hours, 14,934 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pin
- Condition: Not Seated
- Location: Nr 2 Btms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BTMS ERRATIC.  MX RESEATED PIN
